# SDR 9711649964

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Condition: Failed
- Location: Rt De-Ice Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ACCOMPANIED BY PRESSURE ABNORMAL LIGHT ILLUMINATED AFTER TAKEOFF.  CREW TURNED OFF RIGHT SYSTEM AND LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ANTICIPATOR AND THERMOSTAT.  LEAK AND OPERATIONAL CHECK NORMAL.
